# SDR 2005UALA01140

- Difficulty date: October 15, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 38,076 hours, 28,307 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY DOOR, AFT SIDE FRAME IS CRACKED AT 3RD AND 4TH STOP FITTING CUTOUTS FROM BOTTOM OF DOOR.        REMOVE DAMAGE AREA & INSTALL REPAIR DOUBLER REF SRM 51-70-11   PER JD 90-52-40-14 PG 24 FIG 10
